Apr 25, 2005
Dear Sir, In july 2004 I was diagnosed HIV+, CD4 was 50. I started with Stocrin, Viread and Epivir. End of August I got problems with my eyesight, (blurred vision). The doctors thought it was due to the Stocrin, so that was changed into Viramune. But since than the eyesight has not improved much. Is there any knowledge of Viread or Epivir causing eyeproblems. My CD4 is now 200 and the viral load is under 50. Thanks for your time. Sincerely Mr.A.Hellings Rotterdam, The Netherlands
| Response from Dr. Henry
It would be very unusual for either Epivir or Viread to cause blurred vision. Immune reconstitution related problems can be seen in the eye as a paradoxical complication in the setting of an improved immune system. I assume you have been checked for glaucoma, retinitis, vitreitis, elevated glucose, refraction status, and renal problems? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does It Mean When Hiv Is Lying Dormant In Your Body?
- What Can You Use For Burning Vaginal Neuropathy?
- Why Do Doctors Prescribe Different Antibiotics For Chlamydia?
- Which Glands Get Sore With Herpes?
- Where On Body Can Hpv Virus Spread?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.